The Time Series Properties of Financial Ratios: Lev Revisited

Ioannides, C and Peel, David and Peel, M J (2003) The Time Series Properties of Financial Ratios: Lev Revisited. Journal of Business Finance and Accounting, 30 (5-6). pp. 699-714. ISSN 1468-5957

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Journal of Business Finance and Accounting
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
44741
Deposited By:
Deposited On:
11 Jul 2011 18:20
Refereed?:
Yes
Published?:
Published
Last Modified:
11 Mar 2020 03:07